Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lb2

Member
  • Total Reviews

    0
  • Content Count

    77
  • Joined

  • Last visited

Community Reputation

0 Neutral

About lb2

  • Rank
    Junior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

1003 profile views
  1. This is what I don't get...! My derm continues to tell me I can't go over 50 mg. Why are so many people much smaller than me allowed to go on 80! It's not fair
  2. It seems safe to me... I don't know how to figure out if that's correct for your weight but i'm about 112 pounds and I'm on 50 mg. So the weight difference and dosage difference seems about right. You should feel lucky you're going on 80... I wish I could have a higher dosage because I have pretty bad cysts but I can't because my weight.
  3. Yeah exactly, I feel like if I stop it there will be problems that go beyond accutane. But i've heard horror stories about yaz. Frankly, i've heard horror stories about pretty much every birth control out there. It just sucks that I'm almost positive that's the reason i'm in my house 24/7 and have no life anymore! and i took it in the first place to get rid of my just mild acne! and now its SEVERE! grrrr
  4. I was on and still am on ortho-cyclin. According to the lady who gave it to me she said it was the lowest dose of whatever and works well for clearing acne and has the less side effects blah blah. It's hard to try to explain what i'm asking, but pretty much should i just stay on my birth control throughout my course of accutane and continue afterwords as well (but what if i break out again because of it?), or should I stop the birth control and then when I'm off accutane get a different kind? (
  5. Well, I know personally that I'm not going to have sex while I'm on accutane so as for stopping the birth control it wouldn't be a problem. I just wont tell my derm haha. But Richard B, that was my problem. I didn't want to stop the birth control now and then re start it and have it get worse again. And since i'll still be on the same birth control when I get off the accutane wouldn't my cysts just come back? Ah this is so confusing! I'm pretty much screwed when it comes to knowing if the birth
  6. So... I started birth control about 7 or 8 months ago before I broke out extremely badly. It was 1-2 weeks after I started it that I got my first real HUGE cyst. After my cyst was drained a few times and injected and continued to come back, my derm suggested accutane. Since I had to be on birth control for at least a month before starting accutane, I continued to take it even though I was considering that that may have been the reason I broke out so badly in the first place. There were complica
  7. What are "actives" I see it used here all over the place. How do you know if it's active or not?
  8. Really? :/ mine have NOT started to flatten out haha. In fact theyve gotten bigger. I suppose everyones different! I hope i can feel what its like to be clear again!
  9. I'll be on my second month on the 22nd of this month, so that's great news to me that it worked for you. And exactly, it looks like TUMORS! And i work at a very popular restaurant in my city, which is OUTSIDE. double whammy. But i'll just have to deal and wait. How long did the accutane take to start getting rid of them?
  10. I've already posted some things on here regarding the type of acne that I have, but i have some serious concerns that I am simply FREAKING OUT about :/ Well. I do not get pimples. Well, I do... but that is NOT the reason I'm on accutane. I'm on accutane because of my CYSTS. And when I say cysts, I don't mean medium sized hard red bumps. I mean poofy, squishy, up to four or more centimeters diameter cysts that linger for months. I have two currently, one of which has gone down in size from r
  11. You're lucky you can afford a personal trainer!! I wish I could because I have NO motivation whatsoever haha. Good luck on your course and afterwords!
  12. Hey TV Viewer, How did you lose so much weight during your first course? I honestly feel like I've gained weight since i've gone on it! It sucks! I would love to lose like 7 or 8 pounds without having to punish my joints everyday by running. Oh, and i saw someone up there say something about pro-activ... IT SUCKS. It doesn't work for people that have severe, even moderate acne. It only works for surface pimples. For me at least... it did nothing. <3 Oh, and you're so pretty!
  13. I had to ask about this too. As long as whatever your eating has some some consistency you should be fine. What i mean is, the fattier the food the better, but cereal sounds fine. I take mine with dairy or nuts since i don't like to eat fatty foods in the morning or late at night... Just don't take it with only liquid or like a cracker. My derm hasn't ever said anything to me about the food having to be somewhat fatty, but a lot of people on here say it's the way to go.
  14. I'm gaining weight too. I don't know if it's because of accutane or because of my stress and not wanting to out and do things anymore. I'm concerned that since my weight has gone up that my dosage should too but i don't think my derm is planning on upping it. How much have you gained? Ugh, its so frustrating!!!
  15. That is definitely a possibility that I got depressed and started eating more. I don't eat much though, probably three small meals a day or around that. I think the gain comes from being help up in my house all day :/ I've been walking with my mom and feel like an old lady (lol) but I probably should start keeping a food journal or tracking what i eat because I should be eating less now that I'm way less active. Thanks for the advice!!
×